# SDR SWAA2024020738125

- Difficulty date: January 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LAVATORY B EMERGENCY EXIT ASSY AT AFT GALLEY AREA 2023-784345<[01] INSTALLED LAVATORY B EMERGENCY EXIT ASSY AT AFT GALLEY ARE I.A.W B737-700 AMM 33-51-01-960-802;[02] COMPLETED
